MAUDE Adverse Event Report: PRINGY JUVEDERM VOLBELLA XC 2 X 1ML 32G; IMPLANT, DERMAL, FOR AESTHETIC USE

PRINGY JUVEDERM VOLBELLA XC 2 X 1ML 32G; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 96181
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Nodule (4551)
Date of Event 03/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.The event is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Healthcare professional (hcp) reported injecting a patient in the lips with 0.4ml of juvéderm® volbella® xc.Twenty days later, hcp reused the syringe and injected the patient with 0.6ml of juvéderm® volbella® xc in the lips.Patient began to experience "very delayed nodules" about 4 or 5 months post injection.Hcp later reported the patient was prescribed valtrex 1g bid x 7 days for presence of [not device related] cold sore and medrol dose pack for inflammation the same day as symptom onset.Eleven days later hcp injected the patient with hyaluronidase 50u.Three days later hcp injected the patient with hyaluronidase 65u.Seven days later, hcp injected the patient with hyaluronidase 90u.Prescribed the patient valtrex 1g bid x 7 days for the [not device related] cold sore.Seven days later, hcp injected the patient with hyaluronidase 100u.Patient agreed to start taking prednisone 30 mg x 3 days, 20 mg x 2 days, 10 mg x 2 days.Patient declined further treatment, preferring to "allow [their] body to naturally metabolize".Symptoms are ongoing.This relates to the reuse of the syringe.This is the same event and the same patient reported under patient identifier (b)(6).This emdr is being submitted for the suspect product, reused syringe injection with 0.6ml of juvéderm® volbella® xc in the lips.
 
Event or Problem Description
Healthcare professional (hcp) reported injecting a patient in the lips with 0.4ml of juvéderm® volbella® xc.Twenty days later, hcp reused the syringe and injected the patient with 0.6ml of juvéderm® volbella® xc in the lips.Patient began to experience "very delayed nodules" about 4- or 5-months post injection.Hcp later reported the patient was prescribed valtrex 1g bid x 7 days for presence of [not device related] cold sore and medrol dose pack for inflammation the same day as symptom onset.Eleven days later hcp injected the patient with hyaluronidase 50u.Three days later hcp injected the patient with hyaluronidase 65u.Seven days later, hcp injected the patient with hyaluronidase 90u.Prescribed the patient valtrex 1g bid x 7 days for the [not device related] cold sore.Seven days later, hcp injected the patient with hyaluronidase 100u.Patient agreed to start taking prednisone 30 mg x 3 days, 20 mg x 2 days, 10 mg x 2 days.Patient declined further treatment, preferring to "allow [their] body to naturally metabolize".Symptoms are ongoing.This relates to the reuse of the syringe.This is the same event and the same patient reported under patient identifier (b)(6).This emdr is being submitted for the suspect product, reused syringe injection with 0.6ml of juvéderm® volbella® xc in the lips.
 
Additional Manufacturer Narrative
Additional, corrected, and/or changed data: h6.

Brand Name
JUVEDERM VOLBELLA XC 2 X 1ML 32G
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
Manufacturer (Section G)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR   74370
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key21893036
Report Number3005113652-2025-00392
Device Sequence Number15478251
Product Code LMH
UDI-Device Identifier10888628043541
UDI-Public(01)10888628043541(10)1000600429(11)230406(17)250306
Combination Product (Y/N)Y
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/06/2025
Device Catalogue Number96181
Device Lot Number1000600429
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/07/2025
Supplement Date Received by Manufacturer04/29/2025
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date04/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexFemale
Patient EthnicityNon Hispanic